# SDR 2008UALA01743

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 40,490 hours, 11,244 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLT EXPERIENCED A YELLOW GEAR DOOR WHEN LANDING GEAR WAS LOWERED.  WHEELS SHOWED 3 GREEN.  ALSO, A YELLOW AUTO SPEEDBRAKE LIGHT WHEN ATTEMPTED TO ARM.  FLT EXECUTED A GO AROUND AND CONTACTED DISPATCH. ACCOMPLISHED BITE OF PSEU NO FAULTS NOTED. OPERATED DOORS MANUALLY AND PINNED GEAR AND OPERATED LANDING GEAR HANDLE ALL DOOR AND GEAR INDICATIONS NORMAL PER MM 32-00-15-201 OPERATED GEAR AND DOOR THROUGH SEVERAL CYCLES ALL INDICATIONS AND DOORS CHECK NORMAL, NO REPEATS.
